# SDR ABXA9600010

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Fs 67-52
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 821AX C-CHECK INSPECTION, FOUND CORROSION IN THE LEFT COCKPIT FLOOR AREA BELOW COCKPIT SEAT AND BETWEEN FINGER DOUBLER.  REPAIRED THE CORRODED COCKPIT FLOOR PRESSURE PANEL AT FUSELAGE STATION -67 TO -52 IAW ABX REA D853-12317MR.
